# SDR DALA2017010600163

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,193 hours, 31,693 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SURFACE HAS SMALL AREA OF DELAMINATION.  HOT BONDED PERMANENT REPAIR INTO LEFT AILERON LOWER SURFACE IAW SRM 57-50-02 AND 51-10-04.
